# SDR MWEA010019

- Difficulty date: January 8, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791917
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD E-1 HAS SEVERAL CORROSION SPOTS THRU SKIN AND 4 HAT CHANNELS HAVE CORROSION OUT OF LIMITS.  FABRICATED AND INSTALLED REPLACEMENT FLOORBOARD SKIN AND HAT CHANNELS.
